MathSciNet Relay Station
MathSciNet bibliographic data
MR171384 (30 #1615) 65.65
Bramble, J. H.; Hubbard, B. E. Approximation of solutions of mixed boundary value problems for Poisson's equation by finite differences. J. Assoc. Comput. Mach. 12 1965 114–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement